MathSciNet Relay Station
MathSciNet bibliographic data
MR1056561 (92a:53061) 53C21 (53C20 55T15 57R15 57R90)
Stolz, Stephan Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 427–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement